# SDR CALA2021030300252

- Difficulty date: March 2, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N27015
- Make and model: Boeing 777224
- Aircraft serial: 28678
- Aircraft time: 98,885 hours, 9,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702030D717011
- Part serial: 1059935445
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-33-3-7015 DR 1L EMER LIGHT POWER SUPPLY M33424 BATTERY PACK CAPACITY CHECK FAIL.REFER NR L/P:9130183 DR 1L EMER LIGHT POWER SUPPLY M33424 CHARGER AND BATTERY PACK RE PLACED AND TESTED NORMAL AS PER AMM 33-51-06.
